# SDR SWAA042456

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 41,782 hours, 37,469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6547952
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY/DIVERSION.  AT FL370 ALTITUDE WARNING HORN CAME ON.  CABIN ALTITUDE WAS 9500 FT. WENT TO STANDBY ON PRESSURE CONTROLLER, NO HELP.  WENT TO MANUAL AND STARTED AN EMERGENCY DESCENT, CABIN GOT TO 11500 FT. NO WARNING LIGHTS.  REMOVED AND REPLACED AFT CARGO DOOR SEAL, PER MM.
